Matematicki Vesnik

Vol. 60, No. 3, 2008 · Contents

Linlin Li and Jiaqun Wei:
Generalized coherent rings by Gorenstein projective dimension

Mert Caglar, Yasar Polatoglu, Emel Yavuz:
$\lambda$-fractional properties of generalized Janowski functions in the unit disc

Yan-Kui Song:
Some topological properties weaker than Lindel\"{o}fness

Xun Ge:
Notes on almost open mappings

S. Pirzada, Merajuddin and U. Samee:
On oriented graph scores

Amina Sahovic and Fikret Vajzovic:
A spectrality condition for infinitesimal generators of cosine operator functions

Waggas Galib Atshan, S. R. Kulkarni and R. K. Raina:
A class of multivalent harmonic functions involving a generalized Ruscheweyh type operator

Ajay K. Sharma and S. D. Sharma:
Compact composition operators on Hardy-Orlicz spaces

Indrajit Lahiri and Gautam Kumar Ghosh:
On the uniqueness of meromorphic functions sharing three weighted values

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 26 Aug 2008. Last modified: 21 October 2008.

© 2008 ELibM and FIZ Karlsruhe / Zentralblatt MATHfor the EMIS Electronic Edition